Boards.ie uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Click here to find out more x
Thread Closed  
 
Thread Tools Search this Thread
01-02-2020, 17:52   #1
Aoibheann 1234
Registered User
 
Aoibheann 1234's Avatar
 
Join Date: Feb 2020
Posts: 1
Norethisterone after morning after pill

Hi so I took the morning after pill last month. My period is a few days late which I know is normal after taking it. But I want to delay my period by another 2 weeks because I'm going away. Is it safe to take Norethisterone now to delay my period after taking the morning after pill last month? I dont want my womb to fall out or die
Aoibheann 1234 is offline  
Advertisement
02-02-2020, 13:04   #2
Capt'n Midnight
00:00
 
Capt'n Midnight's Avatar
Please read the charter.

https://www.boards.ie/vbulletin/show...p?t=2055702312
Quote:
First and foremost.......

THIS IS NOT A MEDICAL ADVICE BOARD.

No medical advice will be given here, so please don't ask for any.
If you want medical advice go to your GP.
Capt'n Midnight is offline  
Thread Closed

Thread Tools Search this Thread
Search this Thread:

Advanced Search